TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Cette fiche est affichée en anglais jusqu’à la mise à jour de sa traduction.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Source

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(ouvre la source dans un nouvel onglet) Therapeutic Goods Administration

Peptides concernés

  1. En essais cliniquesRetatrutideTriple agoniste des récepteurs du GIP, du GLP-1 et du glucagon39 Interdit par la WADA
  2. AutoriséSemaglutideAgoniste du récepteur du GLP-131